Notre Dame Journal of Formal Logic

Axiomatic quasi-natural deduction.

John R. Gregg

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 2 (1970), 221-228.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893940

Zentralblatt MATH identifier
0198.31704

Mathematical Reviews number (MathSciNet)
MR0282794

Digital Object Identifier
doi:10.1305/ndjfl/1093893940

Subjects
Primary: 02.18

Citation

Gregg, John R. Axiomatic quasi-natural deduction. Notre Dame J. Formal Logic 11 (1970), no. 2, 221--228. doi:10.1305/ndjfl/1093893940. http://projecteuclid.org/euclid.ndjfl/1093893940.


Export citation